# SDR DALA2024081708216

- Difficulty date: August 13, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FWD CARGO FLOOR RAIL AT RBL 22 AT STA.500E - 500I HAVE DAMAGE AROUND FASTENER HOLES. CORRECTIVE ACTION: EVALUATED DAMAGE ON FWD CARGO FLOOR RAIL AT RBL 13, STA 500E-500I FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-53-1A-2, PARA. 4.A (2) DETAIL. D. REMOVED AND REPLACED FLOOR RAIL SECTION FROM STA 500F+10" TO STA 500I, RBL 13 AT FWD CARGO PER B737 SRM 53-00-53-2R-3 TABLE 201 FIG 203. (LP 0503946)
